Hi I'm 19 and I recently got the paraguard IUD a week ago. I know I'm young but I don't want to bet pregnant anytime soon and I don't want to take birth control pills for many years. I have been feeling a lot of bloating and constipation, as well as sever cramping. During my periods I have heavy bleeding and bad cramps as it is and this is making it worse, the only reason I chose paraguard is because as I was in the pill I did not like the hormones. I don't know if the bloating and constipation is just me or associated with paraguard. It would really help if I heard of anyone with this problem.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.